# SDR 98ZZZX3440

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA152 PROPELLER WAS RECEIVED FOR AD 9521-01 HUB INSPECTION.  AFTER STRIPPING HUB, DISCOVERED CRACK AT LEADING EDGE BOLT HOLES.  NR 1 AND NR 2 BLADES RUNNI NG ABOUT 2 INCHES LONG.  PROPELLER RETURNED TO CUSTOMER.
